# SDR HALA2010111000533

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 33,109 hours, 6,315 cycles
- Engine: Pwa PW4060
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 01064040
- Condition: Faulted
- Location: Nr 1
- Part time: 23,032 hours, 4,278 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LANDING "L IRS FAULT" MESSAGE.  REPLACED NR1 IRU IAW MM 34-21-01. GND CK OK. PERFORMED MCDP TEST 30. NO FAULTS NOTED. TEST PASSED. ACFT LMP STATUS REMAINS IN LAND 3.
